# SDR SWIA20221209

- Difficulty date: December 9, 2022
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA67724-601R-52-11-2861 N914EV MXCODEID55300-PR - DUE TO DENT IN MCD ABOUT 3/4 WAY UP DENT MEASURES 1 1/4 WIDE BY 1 3/4 LONG AND 1/32 DEPTH, COMPLIED WITH TEMPORARY DISPOSITION PER REO 601R-52-11-2861 STEPS 1 -4. PERMANENT REPAIR WITHIN 4700 FH. DUE BY TAT 39955.6., PART NUMBER:   - , SERIAL NUMBER: 7752, POSITION:      (C-CHECK RO 2/18/2023)    COMPLIED WITH PERMANENT REPAIR OF PAX DOOR OUTER SKIN DENT. REF. REO 601R-52-11-2955, REV -- DATED: 2023-01-14 ALL STEPS COMPLIED WITH. OPS CHECKS GOOD, NO LEAKS DETECTED. NO WEIGHT CHANGE DENT DRESS BACK ONLYSKYCARD 51-900-1003-SKY COMPLIED WITH.
